# SDR 2003F00642

- Difficulty date: August 6, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT YSTA 718, BETWEEN LONGERON 22 LEFT AND LONGERON 23 LEFT, OUTFLOW CUTOUT REINFORCEMENT DOUBLER CORRODED.  (M)
